MathSciNet Relay Station
MathSciNet bibliographic data
MR1874090 54F15 (37B45 54H11)
Clark, Alex A generalization of Hagopian's theorem and exponents. Topology Appl. 117 (2002), no. 3, 273–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement